Ohio, 2008Damaging Winds in Ohio, June 28, 2008
June 28, 2008 · NWS PBZ · 5 events in 4 counties and zones
An MCS formed along a stalled frontal boundary across the Ohio Valley. These severe thunderstorms produced significant wind damage across parts of eastern Ohio, the northern West Virginia panhandle, and western Pennsylvania.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $550,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An MCS formed along a stalled frontal boundary across the Ohio Valley. These severe thunderstorms produced significant wind damage across parts of eastern Ohio, the northern West Virginia panhandle, and western Pennsylvania.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 28, 12:57 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 28, 12:57 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
157 PM EDT SAT JUN 28 2008
.SYNOPSIS...
THUNDERSTORMS CAN BE SEVERE THROUGH EARLY TONIGHT WITH DAMAGING
WIND LARGE HAIL AND HEAVY RAIN. THERE CAN BE ANOTHER ROUND OF
THUNDERSTORMS SUNDAY AS A CANADIAN COLD FRONT CROSSES THE UPPER
OHIO VALLEY. IN THE FRONTS WAKE WILL COME A COLD UPPER LEVEL LOW
PRESSURE CENTER THAT WILL MAINTAIN A CHANCE OF SHOWERS AND
THUNDERSTORMS INTO TUESDAY EVEN AS TEMPERATURES COOL DOWN AND
HUMIDITIES BECOME COMFORTABLE.
&&
.NEAR TERM /THROUGH SUNDAY/...
CONCUR WITH SPC THAT THUNDERSTORMS CAN BE SEVERE INTO EARLY
TONIGHT. THE HUMID AND NOW HEATED SURFACE LAYER WILL PROMOTE
MODERATE INSTABILITY WITH CAPE VALUES OVER 1500 J/KG. WINDS ARE
INCREASING AT ALL LEVELS WHICH WILL INCREASE VERTICAL WIND SHEAR
SUFFICIENTLY/ THAT IS 0-6KM BULK SHEAR VALUES OVER 30 KTS/ TO PROMOTE
SEVERE THUNDERSTORMS THAT CAN ORGANIZE INTO BOWING LINES.
THIS SCENARIO FAVORS DAMAGING WIND AS THE PRIME HAZARD WITH LARGE
HAIL SECONDARY. ALTHOUGH THE STORMS CAN GENERATE RAINFALL RATES
OVER 1.5 INCHES AN HOUR...IN GENERAL THE STORMS SHOULD MOVE FAST
ENOUGH AND NOT TRAIN TO CAUSE THIS MUCH RAINFALL FOR ANY ONE SPOT.
HOWEVER SOIL CONDITIONS ARE SUCH THAT IF ANY LOCATION GETTING 1.5
INCHES IN LESS THAN 3 HOURS CAN SEE FLOODING DEVELOP WHERE
DRAINAGE IS POOR.
JUDGING FROM RECENT SREF MODEL RUNS...THE STORMS WILL WEAKEN
BY MIDNIGHT ...WITH SOME CLEARING LATE NIGHT. NEXT UPPER SHORT
WAVE TROUGH APPROACHES SUNDAY MORNING JUST AHEAD OF COLD
FRONT...WITH THE POTENTIAL FOR STRONG STORMS STARTING AROUND DAWN.
THE COLD FRONT WILL CROSS THE REGION SUNDAY AFTERNOON ACTING AS A
CATALYST FOR MORE THUNDERSTORM GENESIS. TEMPERATURES WILL BE
SOMEWHAT FLAT SUNDAY...WITH LITTLE DIURNAL CURVE...GIVEN FRONTAL
PASSAGE.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
BLEND OF RECENT SREF AND GEFS /GFS ENSEMBLE/ MODEL RUNS SHOW THE
ENSUING COLD UPPER LEVEL LOW CENTER PROMOTING SUFFICIENTLY
UNSTABLE CONDITIONS INTO LATE TUESDAY TO INDUCE A CHANCE OF
SHOWERS AND THUNDERSTORMS. FORECASTED TEMPERATURES TO BE SEVERAL
DEGREES COLDER THAN NORMAL THIS PERIOD AS INDICATED BY BLEND OF
VALUES FROM RECENT SREF MODELS...GFS MOS AND HPC GUIDANCE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
LEND OF RECENT SREF AND GEFS /GFS ENSEMBLE/ MODEL RUNS SUGGEST A
DRY INTERLUDE WEDNESDAY INTO THURSDAY AS THE UPPER LOW MIGRATES TO
HUDSONS BAY. HOWEVER A FAIRLY ROBUST SHORT WAVE TROUGH ALOFT WILL
DEVELOP A COLD FRONT ACROSS THE GREAT LAKES THURSDAY THAT COULD
MOVE THROUGH THE UPPER OHIO VALLEY FRIDAY INTO SATURDAY. THIS
SCENARIO WILL PROMOTE A CHANCE OF THUNDERSTORMS FOR THE JULY 4TH
HOLIDAY PERIOD.
FORECASTED TEMPERATURES WEDNESDAY INTO THURSDAY INDICATE A REBOUND
TO NEAR NORMAL TEMPERATURES BUT THE PROSPECTS OF A SECOND FRONTAL
PASSAGE WITH PRECIPITATION SUGGEST COOLER THAN NORMAL TEMPERATURES
BY THE WEEKEND.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING IN
AN INCREASINGLY UNSTABLE AIRMASS. ANOTHER WAVE WILL CROSS THE
REGION SUNDAY MORNING WITH A WAVE OF STORMS POSSIBLE. A COLD FRONT
WILL CROSS SUNDAY AFTERNOON...WITH MORE STORMS. WHILE CONDITIONS
WILL PREVAIL AT VFR THROUGH SUNDAY...IFR CONDITIONS CAN OCCUR IN
AND NEAR STORMS. WIND GUSTS CAN GO OVER 50 KTS AND THERE CAN BE
LARGE HAIL.
BLEND OF RECENT SREF AND GEFS /GFS ENSEMBLE/ MODEL RUNS SHOW SOME
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE MONDAY AND TUESDAY
AS WELL...WITH COLD MID LEVEL UPPER LOW HOLDING. A FEW PERIODS OF
IFR WILL BE POSSIBLE DURING THIS TIME PERIOD. MORE SETTLED WEATHER
IS EXPECTED FOR WEDNESDAY...BEFORE ANOTHER COLD FRONT AFFECTS THE
UPPER OHIO VALLEY WITH THUNDERSTORMS AND SHORT-LIVED BOUTS OF IFR LATE
THURSDAY INTO SATURDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Jun 28, 12:21 PM EST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
121 PM EDT SAT JUN 28 2008
OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
031-WVZ001>004-012-021-022-291730-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
121 PM EDT SAT JUN 28 2008
...SEVERE THUNDERSTORM WATCH 629 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
THE SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT CAN
CAUSE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. HEAVY RAIN CAN
POSE A FLOOD HAZARD IN LOCATIONS THAT GET MORE THAN 1.5 INCHES IN
LESS THAN 3 HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE SPOTTER NET HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EARLY
TONIGHT.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ015-022-291730-
CLARION-ARMSTRONG-
121 PM EDT SAT JUN 28 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY TONIGHT. THE PRIMARY SEVERE WEATHER HAZARD IS DAMAGING
THUNDERSTORM WINDS. THE SECONDARY HAZARD IS LARGE HAIL. HEAVY RAIN
CAN POSE A FLOOD HAZARD IN LOCATIONS THAT GET MORE THAN 1.5 INCHES
IN LESS THAN 3 HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE SPOTTER NET HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EARLY
TONIGHT.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ009-016-023-030-032-WVZ023-041-291730-
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
121 PM EDT SAT JUN 28 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY TONIGHT. THE PRIMARY SEVERE WEATHER HAZARD IS DAMAGING
THUNDERSTORM WINDS. THE SECONDARY HAZARD IS LARGE HAIL. HEAVY RAIN
CAN POSE A FLOOD HAZARD IN LOCATIONS THAT GET MORE THAN 1.5 INCHES
IN LESS THAN 3 HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE SPOTTER NET HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EARLY
TONIGHT.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 28, 1:35 PM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT SAT JUN 28 2008
PAZ030-281930-
WESTMORELAND PA-
235 PM EDT SAT JUN 28 2008
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
WESTMORELAND...
AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES EAST OF WEST NEWTON...MOVING
EAST AT 36 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
DARLINGTON...DERRY...GREENSBURG...JEANNETTE...LATROBE...LAUREL
MOUNTAIN STATE PARK...LIGONIER...NEW FLORENCE...NEW STANTON...WEST
NEWTON...BAGGALEY...HOSTETTER...LAUGHLINTOWN...LYCIPPUS AND NORVELT
THESE STORMS WILL PRODUCE DIME SIZE HAIL AND WIND GUSTS TO 40 MPH.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
Special weather statement, Jun 28, 2:42 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT SAT JUN 28 2008
OHZ048-282045-
COSHOCTON OH-
342 PM EDT SAT JUN 28 2008
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
COSHOCTON...
AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 22 MILES WEST OF NEW GUILFORD...MOVING
EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
BLISSFIELD...CONESVILLE...COOPERDALE...COSHOCTON...LAYLAND...
NELLIE...NEW GUILFORD...PLAINFIELD...WARSAW...WEST LAFAYETTE...
BACON...BLUE ROW...BLUFF...CANAL LEWISVILLE AND CAVALLO
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS AND
MAY REQUIRE A SEVERE THUNDERSTORM WARNING IF IT SUSTAINS ITSELF.
WINDGUSTS TO 50 MPH CAN BE EXPECTED. REMAIN ALERT FOR A POSSIBLE
WARNING.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
Special weather statement, Jun 28, 3:09 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 PM EDT SAT JUN 28 2008
WVZ012-021-022-282115-
MARION WV-MONONGALIA WV-WETZEL WV-
409 PM EDT SAT JUN 28 2008
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MARION...WETZEL AND MONONGALIA...
AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 7 MILES SOUTHWEST OF SMITHFIELD...
MOVING EAST AT 32 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
ARCHER...ARNETTSVILLE...BAKER RIDGE...BANE...BARRACKVILLE...
BASNETTVILLE...BAXTER...BEHLER...BELLVIEW...BENDOLPH...BENTONS
FERRY...RANDALL...BERTHA HILL...GARDEN VILLAGE AND BEVERLY HILLS
THESE STORMS WILL PRODUCE DIME SIZE HAIL AND WIND GUSTS TO 40 MPH.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
Special weather statement, Jun 28, 3:16 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
416 PM EDT SAT JUN 28 2008
OHZ050-PAZ021-029-WVZ002-003-282115-
ALLEGHENY PA-BROOKE WV-JEFFERSON OH-OHIO WV-WASHINGTON PA-
416 PM EDT SAT JUN 28 2008
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
JEFFERSON...WASHINGTON...ALLEGHENY...OHIO AND BROOKE...
AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER BETHANY...MOVING EAST AT 32 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
AVELLA...BALDWIN...BESSEMER...BETHEL PARK...BRIDGEVILLE...
CANONSBURG...CARNEGIE...DOWNTOWN PITTSBURGH...ELIZABETH BORO...FOX
CHAPEL...JEFFERSON BORO...MCDONALD...MCKEES ROCKS...MCKEESPORT AND
MCMURRAY
THESE STORMS WILL PRODUCE DIME SIZE HAIL AND WIND GUSTS TO 40 MPH.
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
Thunderstorm Wind, Coshocton
- When
- June 28, 3:30 PM EST
- Where
- Coshocton County, 0.69 mi S of Coshocton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 40.260, -81.850
Law enforcement reported numerous trees down around Coshocton and across the county.
Thunderstorm Wind, Tuscarawas
- When
- June 28, 3:58 PM EST
- Where
- Tuscarawas County, 1.57 mi E of Winfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.550, -81.520
Law enforcement reported trees down along SR 516 in Wayne Twp.
Thunderstorm Wind, Tuscarawas
- When
- June 28, 4:35 PM EST
- Where
- Tuscarawas County, 0.52 mi W of Strasburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 40.600, -81.530
Emergency management reported damage to the roof of a school as well as trees and power lines down near Strasburg and across the county.
Thunderstorm Wind, Columbiana
- When
- June 28, 4:40 PM EST
- Where
- Columbiana County, Lisbon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 40.780, -80.770
Emergency management reported large trees down in Lisbon.
Thunderstorm Wind, Jefferson
- When
- June 28, 5:15 PM EST
- Where
- Jefferson County, 1.58 mi W of Steubenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 40.370, -80.650
A trained spotter reported trees and power lines down in and around Steubenville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oregon, June 28 to 29, 20082 deaths · 2 events
- Hail and Damaging Winds in Florida, June 28, 20081 death · 50 kt wind · 4 events
- Flash Flood and Hail in Texas, June 28 to 29, 2008$1.5 million · 56 kt wind · 12 events
- Hail and Damaging Winds in Wisconsin, June 28, 20082 injured · $191,000 · 1.75 in hail · 22 events
- Wildfire in California, June 28 to 30, 2008$1.0 million · 1 event
- Hail and Damaging Winds in Kentucky, June 28, 2008$257,000 · 60 kt wind · 27 events
- Damaging Winds in Pennsylvania, June 28, 2008$585,000 · 50 kt wind · 8 events
- Damaging Winds in West Virginia, June 28, 2008$358,000 · 50 kt wind · 11 events
- Damaging Winds in Tennessee, June 28, 2008$174,000 · 65 kt wind · 24 events
- Hail and Damaging Winds in Illinois, June 28, 20086 injured · $14,000 · 1 in hail · 19 events
- Flash Flood and Damaging Winds in Kansas, June 28, 2008$200,000 · 65 kt wind · 3 events
- Damaging Winds in West Virginia, June 28, 2008$175,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114887, 114889, 114891, 114886, 114888.